# SDR DXTA2021072245600

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 2,727 hours, 2,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450L00
- Part serial: 001014
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH EMER LT SWITCH IN ARM POSITION DURING FLIGHT, EMERGENCY LIGHTS REMAINED ON, THEN BEGAN TO FLICKER DURING THE APPROACH AND LANDING.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY 1 AND 2 PER MM 33-52-01.  EMERGENCY LIGHTS OPS CHECK GOOD PER MM 33-52-00.
